# SDR QXEA0202240

- Difficulty date: December 14, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 2,382 hours, 2,853 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Fitting
- Part number: 87144213101
- Condition: Cracked
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - CLEAT ON FORWARD END OF Z MEMBER 87144116-106 IS CRACKED. REPAIRED IAW RD 8/4-71-016.
